Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Graphs with relations, coverings and group-graded algebras


Author: Edward L. Green
Journal: Trans. Amer. Math. Soc. 279 (1983), 297-310
MSC: Primary 16A64; Secondary 05C20, 16A03, 16A90, 57M10
MathSciNet review: 704617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper studies the interrelationship between coverings of finite directed graphs and gradings of the path algebras associated to the directed graphs. To include gradings of all basic finite-dimensional algebras over an algebraically closed field, a theory of coverings of graphs with relations is introduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A64, 05C20, 16A03, 16A90, 57M10

Retrieve articles in all journals with MSC: 16A64, 05C20, 16A03, 16A90, 57M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0704617-0
PII: S 0002-9947(1983)0704617-0
Article copyright: © Copyright 1983 American Mathematical Society